MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM BODY BLANKETS; SYSTEM, THERMAL REGULATING

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM BODY BLANKETS; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: day of event is unknown.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the air was escaping from the blanket.This occurred while in use with the patient during infusion, no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was received for investigation.The reported issue was confirmed during functional testing when the reported issue was duplicated.The issue was traced to the internal seals on the base of the blanket, which were observed to not be joined in some sections.However, no root cause could be identified.As no lot number was provided, a review of device records could not be conducted.No actions have been assigned at this time.

Brand Name
LEVEL 1 SNUGGLE WARM BODY BLANKETS
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21355086
Report Number9616567-2025-00026
Device Sequence Number7685318
Product Code DWJ
UDI-Device Identifier10610586043321
UDI-Public(01)10610586043321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberSWU-2001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown